# SDR YENA2023060700589

- Difficulty date: May 31, 2023
- Submitted: June 7, 2023
- Operation: Air carrier
- Aircraft: N523JB
- Make and model: Airbus A320-232
- Aircraft serial: 01506
- Aircraft time: 79,673 hours, 28,961 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#461, LGA-PBI. 'LEVEL 3 ODOR EVENT ISOLATED PACK 1 OFF REDUCED SMELL; ACCOMPLISHED INFO NOTICE 2017-TO15J IDENTIFIED APU LEAKING AS CAUSE REF ITEM # 2 FOR DEFERRAL DECONTAMINATION LEVEL 1 WAS ACCOMPLISHED NO ODOR PRESENT A/C OK FOR SERVICE.'
